# SDR SWAA2015070641337

- Difficulty date: June 11, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 56,790 hours, 32,745 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS NR 1 WINDOW FRAME CRACKED, UPPER OTBD CORNER INNER SURFACE.  REPAIRED FRAME IAW ACO.
